Poincaré duality groups of dimension two, II.
Commentarii mathematici Helvetici, Tome 58 (1983), pp. 111-114
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
classification of 2-dimensional Poincare-duality groups, Hattori- Stallings trace function, Poincare-2-complexes, fundamental group of a closed surface
@article{CMH_1983__58_139933,
author = {Beno Eckmann and Peter Linnell},
title = {Poincar\'e duality groups of dimension two, {II.}},
journal = {Commentarii mathematici Helvetici},
pages = {111--114},
year = {1983},
volume = {58},
zbl = {0518.57003},
url = {http://geodesic.mathdoc.fr/item/CMH_1983__58_139933/}
}
Beno Eckmann; Peter Linnell. Poincaré duality groups of dimension two, II.. Commentarii mathematici Helvetici, Tome 58 (1983), pp. 111-114. http://geodesic.mathdoc.fr/item/CMH_1983__58_139933/